| Model Number |
04.01.0120 |
| Medical Device Problem Codes |
Osseointegration Problem (3003); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
| Date of Event |
11/16/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain due to a dislocation of the glenosphere from the liner and stem loosening 2 months after the primary surgery.The surgeon revised the liner, metaphysis and diaphysis.
Additional Manufacturer Narrative
Batch review performed on 09-dec-2021.Lot 2004021: (b)(4) items manufactured and released on 23-apr-2021.Expiration date: 2026-apr-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional devices involved: reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2003392.Lot 2006591: (b)(4) items manufactured and released on 29-oct-2020.Expiration date: 2025-oct-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Reverse shoulder system 04.01.0182 short humeral diaphysis - cementless - 9 (k180089) lot.1910851.Lot 1910851: (b)(4) items manufactured and released on 12-mar-2020.Expiration date: 2025-mar-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.